Someone who is battling a drug addiction will often not think that there is anything wrong with them. If you have a loved one who you think has a drug addiction, it is important to get them the help that they need right away in order to be sure that they are able to beat their addiction. Being able to spot the signs of drug use is important, and the following guide will walk you thorough the signs of an overdose.
Nausea and Vomiting
If someone has overdosed on a drug, their body will have a natural reaction to try to get the drug out of their body as quickly as possible. The vomiting can be quite violent and cause the person to become very dehydrated in a very short period of time.
Drowsiness and Unconsciousness
When the body becomes overwhelmed with the drugs, it can cause the body to start to shut down and render the person unconscious. If you notice that the person's breathing starts to slow down and they start to lose consciousness, there is a good chance that they are starting to overdose on the drug.
When the body becomes overwhelmed with a drug, the neurological system does not know how to handle the massive amount of stimulant or sedative that enters their body. If the person starts to shake uncontrollably and is not able to control their body, there is a good chance that they are suffering from a seizure.
Someone that is overdosing on drugs will be very confused about what is going on around them. They may start to hallucinate, which could create a dangerous situation for them and anyone around them. There are times when people overdosing on drugs think that someone is trying to hurt them and they could hurt or even kill someone thinking that they are keeping themselves safe.
It is important to call 911 right away if you think that your loved one is overdosing. You do not need to know the drug that the person is on, when they took it, or how much they took in order to get the care that they need. Emergency room and urgent care doctors know how to handle an overdose in a controlled and helpful way. The sooner you call for help, the better the chances your loved one will have to survive the overdose. If you do not get the person any help, there is a good chance that they could die right in front of you.Share